# SDR SWAA2013010811265

- Difficulty date: November 12, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT BS 420+7 ABOVE S-26L LOWER LOBE L=0.80.  REPAIR FUSELAGE SKIN IAW EA EO.
